Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Mixing $ k$-fold independent processes of zero entropy


Author: L. Flaminio
Journal: Proc. Amer. Math. Soc. 118 (1993), 1263-1269
MSC: Primary 60G10; Secondary 28D05, 28D20
DOI: https://doi.org/10.1090/S0002-9939-1993-1154245-2
MathSciNet review: 1154245
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: For each fixed $ k$ we give a simple construction of a stochastic process $ ({X_n})$ which is mixing, has zero entropy, and such that any $ k$-tuple of the $ {X_n}$ are independent.


References [Enhancements On Off] (What's this?)

  • [Br] R. Bradley, A stationary, pairwise independent, absolutely regular sequence for which the Central Limit Theorem fails, Probab. Theory Related Fields 81 (1989), 1-10. MR 981565 (90b:60023)
  • [GlWe] S. Glasner and B. Weiss, A weakly mixing updside-down tower of isometric extensions, Ergodic Theory Dynamical Systems 1 (1981), 151-157. MR 661816 (83g:28038)
  • [Ja] S. Janson, Some pairwise independent sequences for which the Central Limit Theorem fails, Stochastics 23 (1988), 439-448. MR 943814 (89e:60048)
  • [Ka] Y. Katznelson, An introduction to harmonic analysis, Dover, New York, 1968. MR 0248482 (40:1734)
  • [Ma] B. Marcus, The horocycle flow is mixing of all degrees, Invent. Math. 46 (1978), 201-209. MR 0488168 (58:7731)
  • [Or] D. S. Ornstein, On the root problem in ergodic theory, Proc. Sixth Berkeley Symposium on Mathematical Statistics and Probability, Univ. of California Press, Berkeley, 1970, pp. 347-356. MR 0399415 (53:3259)
  • [Pe] K. Petersen, Ergodic theory, Cambridge Univ. Press, Cambridge, New York, Port Chester, Melbourne, and Sydney, 1983. MR 833286 (87i:28002)
  • [Ru] D. J. Rudolph, $ k$-Fold mixing lifts to weakly mixing isometric extensions, Ergodic Theory Dynamical Systems 5 (1985), 445-447. MR 805841 (87a:28023)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 60G10, 28D05, 28D20

Retrieve articles in all journals with MSC: 60G10, 28D05, 28D20


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1993-1154245-2
Article copyright: © Copyright 1993 American Mathematical Society

American Mathematical Society